# SDR 08FDEA02492

- Difficulty date: June 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON REPAIR INSTALLED ON PRECOOLER WEB DOES NOT MEET REQUIREMENTS PER SRM.  REMOVED THE ORIGINAL REPAIR PART PER SRM 51-40-21.  DRILLED CRACK STOP HOLES (4.8MM) PER SRM 54-52-31.  FABRICATED REPAIR PART PER SRM 54-52-31.  DRILLED FASTENER HOLES TO THE REPAIR PART PER SRM 54-52-31.  INSTALLED THE REPAIR PART PER SRM 51-40-21.
